XINGXING LIU
XINGXING LIU
China University of Mining and Techonlogy
Verified email at cumt.edu.cn
Title
Cited by
Cited by
Year
Local well-posedness and stability of peakons for a generalized Dullin–Gottwald–Holm equation
X Liu, Z Yin
Nonlinear Analysis: Theory, Methods & Applications 74 (7), 2497-2507, 2011
282011
Ill-posedness of the Camassa–Holm and related equations in the critical space
Z Guo, X Liu, L Molinet, Z Yin
Journal of Differential Equations 266 (2-3), 1698-1707, 2019
222019
Local well-posedness and stability of solitary waves for the two-component Dullin–Gottwald–Holm system
X Liu, Z Yin
Nonlinear Analysis: Theory, Methods & Applications 88, 1-15, 2013
182013
Orbital stability of the sum of N peakons for the Dullin–Gottwald–Holm equation
X Liu, Z Yin
Nonlinear Analysis: Real World Applications 13 (5), 2414-2422, 2012
112012
On the Cauchy problem for a generalized Camassa-Holm equation with both quadratic and cubic nonlinearity
X Liu, Z Qiao, Z Yin
arXiv preprint arXiv:1304.2577, 2013
82013
Stability of peakons for the generalized modified Camassa–Holm equation
Z Guo, X Liu, X Liu, C Qu
Journal of Differential Equations 266 (12), 7749-7779, 2019
52019
On the low regularity solutions and wave breaking for an equation modeling shallow water waves of moderate amplitude
X Liu, J Liu
Nonlinear Analysis: Theory, Methods & Applications 107, 1-11, 2014
52014
Orbital stability of peakons for a modified Camassa-Holm equation with higher-order nonlinearity
X Liu
Discrete & Continuous Dynamical Systems-A 38 (11), 5505, 2018
42018
Stability of the train of N solitary waves for the two-component Camassa–Holm shallow water system
X Liu
Journal of Differential Equations 260 (12), 8403-8427, 2016
42016
On the solutions of the cross-coupled Camassa–Holm system
X Liu
Nonlinear Analysis: Real World Applications 23, 183-195, 2015
32015
On the low regularity solutions for a modified two-component Camassa–Holm shallow water system
X Liu, Z Yin
Glasgow Mathematical Journal 53 (3), 611-621, 2011
32011
Stability in the energy space of the sum of N peakons for a modified Camassa-Holm equation with higher-order nonlinearity
X Liu
Journal of Mathematical Physics 59 (12), 121505, 2018
12018
The periodic Cauchy problem for a combined CH–mCH integrable equation
X Liu
Nonlinear Analysis: Theory, Methods & Applications 143, 138-154, 2016
12016
On the periodic Cauchy problem for a coupled Camassa–Holm system with peakons
X Liu
Zeitschrift für angewandte Mathematik und Physik 67 (1), 14, 2016
12016
Orbital stability of the sum of N solitary waves for the hyperelastic-rod wave equation
X Liu
Journal of Mathematical Physics 56 (7), 071506, 2015
12015
Local well-posedness of a coupled Camassa-Holm system in critical spaces
X Liu
Zeitschrift für Analysis und ihre Anwendungen 34 (1), 43-59, 2015
12015
Low regularity solutions, blowup, and global existence for a generalization of Camassa–Holm‐type equation
X Liu, Z Yin
Mathematical Methods in the Applied Sciences 37 (12), 1853-1862, 2014
12014
STABILITY IN THE ENERGY SPACE OF THE SUM OF N PEAKONS FOR A CAMASSA-HOLM-TYPE EQUATION WITH QUARTIC NONLINEARITY
X Liu
Bulletin of the Korean Mathematical Society 56 (3), 703-728, 2019
2019
Corrigendum to “Gevrey regularity for solutions of the non-cutoff Boltzmann equation: Spatially inhomogeneous case”[Nonlinear Anal. RWA 15 (2014) 246–261]
TF Zhang, Z Yin
Nonlinear Analysis: Real World Applications, 150-152, 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–19